MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SMALL ACTIVE FRAME; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SMALL ACTIVE FRAME; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9733886
Medical Device Problem Codes Communication or Transmission Problem (2896); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided due to japanese patient privacy regulations.No parts have been received by the manufacturer for evaluation.Act.Part not returned for analysis.
 
Event or Problem Description
A site representative reported that, while in a spinal fusion, a led on the reference frame could not be recognized by the navigation system.The surgeon opted to complete the procedure without the use of the navigation system.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.No additional information was provided.

Brand Name
SMALL ACTIVE FRAME
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7102845
Report Number1723170-2017-05059
Device Sequence Number685641
Product Code HAW
UDI-Device Identifier00763000055134
UDI-Public00763000055134
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9733886
Device Lot Number110708
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1